The Clp-compact-open topology on function spaces

Main Article Content

ismail osmanoğlu

Abstract

In this paper, we introduce (weak) clp-compact-open topology on \(C(X)\) and compare this topology with compact-open topology and the topology of uniform convergence. Then we examine metrizability, completeness and countability properties of the weak clp-compact-open topology on \(C^{\ast }(X)\).

Article Details

How to Cite
OSMANOĞLU, ismail. The Clp-compact-open topology on function spaces. Journal of Advanced Studies in Topology, [S.l.], v. 8, n. 1, p. 31-39, apr. 2017. ISSN 2090-388X. Available at: <http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1241>. Date accessed: 25 may 2017. doi: https://doi.org/10.20454/jast.2017.1241.
Section
Original Articles